# SDR 07FDEA01824

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC7301506
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DENT EVALUATION ON RT OUTBOARD ELEVATOR UPPER SKIN HFEC INSPECTION REVEALED A 1" CRACK.  CUT OUT DAMAGED SKIN, FABRICATED REPAIR  DOUBLER AND FILLER AND INSTALLED REF.  DC/MD10 55-00-01 FIG 3, VOL I.  ALODINED AND PRIMERED PER REF DC/MD 10 SRM 51-21-01 VOL II.  RECALCULATED WEIGHT AND BALANCE PER REF DC/MD 10 SRM 55-20-00 VOL II.  RECORDED NEW BALANCE CONDITION ON BALANCE TAG.  THIS WAS A MINOR REPAIR.
